# SDR DALA2021101906465

- Difficulty date: October 17, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 81,399 hours, 26,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5637 EMER LIGHT "UNARMED" BUTTON BROKEN. CORRECTIVE ACTION: R/R EMER LIGHT PANEL PER B757 AMM 31-12. OPS CHK GOOD. (8123262)
